Publications of the Research Institute for Mathematical Sciences


Previous issue  | Next issue  | Most recent Issue | All Issues | PRIMS summary
Volume 55, Issue 4, 2019
Metadata
 

Superoscillating Sequences and Hyperfunctions
Fabrizio Colombo, Irene Sabadini, Daniele C. Struppa and Alain Yger
pp. 665–688
Abstract | Full-Text PDF (502 KB) | Metadata

A Graph-Theoretical Classification for Reflectable Bases
Saeid Azam, Mohammad Bagher Soltani, Masaya Tomie and Yoji Yoshii
pp. 689–736
Abstract | Full-Text PDF (648 KB) | Metadata

Compact Exact Lagrangian Intersections in Cotangent Bundles via Sheaf Quantization
Yuichi Ike
pp. 737–778
Abstract | Full-Text PDF (702 KB) | Metadata

Moderate Degeneration of Kähler–Einstein Manifolds with Negative Ricci Curvature
Shigeharu Takayama
pp. 779–793
Abstract | Full-Text PDF (434 KB) | Metadata

Asymptotic Orthogonalization of Subalgebras in II$_1$ Factors
Sorin Popa
pp. 795–809
Abstract | Full-Text PDF (433 KB) | Metadata

Bifurcation Sets and Global Monodromies of Newton Nondegenerate Polynomials on Algebraic Sets
Tat Thang Nguyen, Phú Phát Phạm and Tiến-Sơn Phạm
pp. 811–834
Abstract | Full-Text PDF (510 KB) | Metadata

Characterizing the Increase of the Residual Order under Blowup in Positive Characteristic
Herwig Hauser and Stefan Perlega
pp. 835–857
Abstract | Full-Text PDF (454 KB) | Metadata

The Generalized Franchetta Conjecture for Some Hyperkähler Fourfolds
Robert Laterveer
pp. 859–893
Abstract | Full-Text PDF (613 KB) | Metadata

Endoscopic Lifting of Simple Supercuspidal Representations of Unramified U$_N$ to GL$_N$
Masao Oi
pp. 895–938
Abstract | Full-Text PDF (648 KB) | Metadata